# SDR HALA2022010600011

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 46,754 hours, 7,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 4R DOOR WOULD NOT ARM. CORRECTIVE ACTION: PERFORMED INSPECTION OF 4R DOOR & DOOR JAM. FOUND DEBRIS (SCREW) WEDGED IN THE LOCKING MECHANISM. REMOVED. (7716115)
